← Return to Migraine - Aimovig and Cardiology or Pulmonology

Discussion
Comment receiving replies
@lisalucier

This windedness sounds really challenging, @msb18. Let's see if other members who have mentioned erenumab (Aimovig) may have any experiences to share with becoming short of breath following treatment with this medication, like @rwinney @nurseheadakes @russy @dhramsey @timpowell84 @quazar. @predictable also may have some thoughts for you.

When will you go see the cardiologist and pulmonologist, @msb18? Are you finding anything you do or choose not to do that seems to calm this windedness at all?

Jump to this post


Replies to "This windedness sounds really challenging, @msb18. Let's see if other members who have mentioned erenumab (Aimovig)..."

@lisalucier I'm seeing the cardiologist on July 2nd. The only thing that helps with shortness of breath is sitting down. I'm now at day #157 since my last 140mg Aimovig dose and the upper abdominal cramping and spasms that I experienced for weeks has returned (they restarted yesterday and went on for just shy of 11 hours on Sunday; they're happening now as well). These are accompanying spasms and cramping in my thighs and intense pain at each injection site. The shortness of breath began before the abdominal spasms returned and isn't making it any easier. Because CGRP is essential as the primary vasodilator, if Aimovig isn't the primary reason for the shortness of breath, the inability to get more oxygenated blood through is making it more complicated. After seeing the cardiologist, if she sees that my heart is okay, I have an appointment with the pulmonologist scheduled.

  Request Appointment